# SDR NACA2024050300001

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,677 hours, 19,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: FAULTED
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC PRESS DROP TO 10 PSI.  PERFORMED APU INSPECTION AND FOUND TUBINE BLADES BROKEN. REMOVED AND REPLACED APU IN REF AMM 49-11-01 NO LEAKS ALL NORMAL.
